# SDR SWAA2016020448686

- Difficulty date: December 17, 2015
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 61,277 hours, 48,748 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Arm
- Part number: 0320211
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR WALKING BEAM ARM ACTUATOR CORRODED.  REPAIRED ARM ASSEMBLY IAW CMM.
